The Non-Simplicity of Certain Categories of Topological Spaces.
Mathematische Zeitschrift, Tome 131 (1973), pp. 357-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__131_171903,
author = {Darrell W. Hajek and Richard G. Wilson},
title = {The {Non-Simplicity} of {Certain} {Categories} of {Topological} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {357--360},
year = {1973},
volume = {131},
zbl = {0257.54014},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__131_171903/}
}
Darrell W. Hajek; Richard G. Wilson. The Non-Simplicity of Certain Categories of Topological Spaces.. Mathematische Zeitschrift, Tome 131 (1973), pp. 357-360. http://geodesic.mathdoc.fr/item/MZ_1973__131_171903/